MathSciNet Relay Station
MathSciNet bibliographic data
MR2449361 (2009m:92137) 92D30 (34C23 37N25)
Zhang, Xu; Liu, Xianning Backward bifurcation of an epidemic model with saturated treatment function. J. Math. Anal. Appl. 348 (2008), no. 1, 433–443.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement